# SDR CA130314007

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AFT BAG DOOR INDICATED OPEN.   MAINTENANCE FOUND DOOR LOCK SENSOR WIRE BROKEN AT DOOR HINGE AREA.  WIRE REPAIRED.
